# SDR A6WA201543214

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 32,640 hours, 30,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON TOP OF STRINGER 25R, CORROSION ON BOTH THE INBD & OTBD SIDES, BETWEEN FRAME 364 & 349, REPAIRED.
